# SDR ASAA2018052974823

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 11,869 hours, 3,879 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC SHOWED SOME INDICATIONS OF FAILING.  VTK FOLLOWED BY MAP FAILURE, ON THE CAPTAIN`S NAV DISPLAY.  RESTORED ON ITS OWN AFTER ABOUT 10 SECONDS BEFORE ANY CORRECTIVE ACTION WAS TAKEN. SEEMS TO BE OPERATING NORMALLY SINCE.  ACFT GROUNDED. PERFORMED FIM 34-61 TASK 836 WITH NO DEFECTS NOTED, AIRCRAFT OK FOR SERVICE.
